Article: A revision of the hammerhead sharks (family Sphyrnidae)
Add this to your Mendeley library Report an error

Title

A revision of the hammerhead sharks (family Sphyrnidae)

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

119

Series / Issue

Issue: 3539

Pages

1--88

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.119-3539.1

Title

A revision of the hammerhead sharks (family Sphyrnidae)

By

Gilbert, C R

Genre

Article

Date of Publication

1967

Original Publication

Proceedings of the United States National Museum

Volume

119

Series / Issue

Issue: 3539

Pages

1--88

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.119-3539.1

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>A revision of the hammerhead sharks (family Sphyrnidae)</title>
</titleInfo>
<name>
<namePart>Gilbert, C R</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>119</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>88</end>
</extent>
<date>1967</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/38809</identifier>
</mods>

Download BibTeX citation

@article{bhlpart38809,
title = {A revision of the hammerhead sharks (family Sphyrnidae)},
journal = {Proceedings of the United States National Museum},
volume = {119},
url = {http://www.biodiversitylibrary.org/part/38809},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Gilbert, C R},
year = {1967},
pages = {88},
}

Download EndNote citation

%0 Journal Article
%A Gilbert, C R
%D 1967
%T A revision of the hammerhead sharks (family Sphyrnidae)
%J Proceedings of the United States National Museum
%V 119
%U http://www.biodiversitylibrary.org/part/38809
%R 10.5479/si.00963801.119-3539.1